# SDR AWXA9600759

- Difficulty date: December 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND SKIN CRACKED AT BS 727 L/H, COMMON TO STR 18A AND 727 CHORD AFT HOLE.  REPAIRED CRACK PER ER 2-53-15-54, TCO-PAN-96-1744RR, 8110-3.
